# SDR TSAA0673001

- Difficulty date: January 3, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Engine: Ge CFM567B24
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 3250299020
- Part serial: YH3158096
- Condition: Failed
- Location: Regulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OGG-OAK ON CLIMBOUT FROM OGG, NUMBER 1 BLEED AIR REGULATOR CIRCUIT BREAKER POPPED.  CREW ATTEMPTED TO RESET AND CIRCUIT BREAKER POPPED AGAIN.  CREW DIVERTED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE BLEED AIR REGULATOR ELECTRICAL HARNESS.  OPERATIONAL CHECK GOOD AND RETURNED AIRCRAFT TO SERVICE.
